Translator Disclaimer
June 2003 Spectre d'ordre un pour un problème hyperbolique et applications
Aomar Anane, Omar Chakrone, Mohammed Ghanim
Bull. Belg. Math. Soc. Simon Stevin 10(2): 197-207 (June 2003). DOI: 10.36045/bbms/1054818023

Abstract

We define and determine the spectrum of order one of the d'Alembertian operator. We resolve the Fredholm alternative and the nonlinear problem at resonance.

Citation

Download Citation

Aomar Anane. Omar Chakrone. Mohammed Ghanim. "Spectre d'ordre un pour un problème hyperbolique et applications." Bull. Belg. Math. Soc. Simon Stevin 10 (2) 197 - 207, June 2003. https://doi.org/10.36045/bbms/1054818023

Information

Published: June 2003
First available in Project Euclid: 5 June 2003

zbMATH: 1042.35039
MathSciNet: MR2015198
Digital Object Identifier: 10.36045/bbms/1054818023

Rights: Copyright © 2003 The Belgian Mathematical Society

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.10 • No. 2 • June 2003
Back to Top